Article citationsMore >>

Elzaki, T.M., On Some Applications of New Integral Transform ''Elzaki Transform''. The Global Journal of Mathematical Sciences: Theory and Practical, 4(1), pp.15-23. 2012.

has been cited by the following article:

Article

Elzaki Substitution Method for Solving Nonlinear Partial Differential Equations with Mixed Partial Derivatives Using Adomian Polynomial

1Department of Mathematics, Mawlana Bhashani Science and Technology University, Santosh, Tangail, Bangladesh


International Journal of Partial Differential Equations and Applications. 2020, Vol. 8 No. 1, 6-12
DOI: 10.12691/ijpdea-8-1-2
Copyright © 2020 Science and Education Publishing

Cite this paper:
Mousumi Datta, Umme Habiba, Md. Babul Hossain. Elzaki Substitution Method for Solving Nonlinear Partial Differential Equations with Mixed Partial Derivatives Using Adomian Polynomial. International Journal of Partial Differential Equations and Applications. 2020; 8(1):6-12. doi: 10.12691/ijpdea-8-1-2.

Correspondence to: Mousumi  Datta, Department of Mathematics, Mawlana Bhashani Science and Technology University, Santosh, Tangail, Bangladesh. Email: mousumi.math@mbstu.ac.bd

Abstract

In this paper we apply a new method, named Elzaki Substitution Method to solve nonlinear homogeneous and nonhomogeneous partial differential equations with mixed partial derivatives, which is based on Elzaki Transform. The proposed method introduces also Adomian polynomials and the nonlinear terms can be handled by the use of this polynomials. The proposed method worked perfectly to find the exact solutions of partial equations with mixed partial derivatives without any need of linearization or discretization in comparison with other methods such as Method of Separation of Variables (MSV) and Variation Iteration Method (VIM). Some illustrative examples are given to demonstrate the applicability and efficiency of proposed method.

Keywords